skin-hair-icon
Pimples on face
I have pimple problem. 1 year before, I have taken treatment for it and my pimples get cured. I have taken isotretenoin for 3 months. But now again, these red pimples are covering my face. What should I do to get rid of it? Do I need to start isotretenoin tablet again?
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
If you are married and planning to conceive do not use isotretinion , you can manage with benzoyl peroxide gel and antibiotics such as azithromycin or minocycline .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.